# SDR HYIA20220713001

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N751CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0217
- Aircraft time: 21,999 hours, 16,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Part number: 52920292
- Condition: Corroded
- Location: Zone 600
- Part time: 8,263 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS VISUALLY IDENTIFIED ON THE RH SPAR STRAP. (SK 402-47B). THIS CORROSION MEASURES APPROXIMATELY 1.182 INCHES LONG, .815 INCHES WIDE, AND .050 INCHES DEEP LOCATED AT APPROXIMATE RWS 125.54. THIS STRAP WILL BE REMOVED AND REPLACED USING NEW PARTS.
